Alert archive / Texas / Flash Flood Warnings in 2023
Flash Flood Warning 37, NWS Austin/San Antonio, TX
NWS Austin/San Antonio, TX issued this flash flood warning at Oct 26, 2023, 2:17 AM CDT for 4 counties in Texas. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Oct 26, 2023, 2:17 AM CDT (07:17 UTC)
- Expired
- Oct 26, 2023, 5:15 AM CDT
- In force
- 3 hr
- Issued by
- NWS Austin/San Antonio, TX
- Area
- Storm-based polygon
- Damage threat
- Considerable
- Flood severity
- None
Counties Edwards County, TX, Kerr County, TX, Kinney County, TX, Real County, TX
The radar
The Laughlin AFB radar (KDFX), 58 km from the middle of the area, began a volume at 07:16 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Del Rio, TX (KDRT), launched 00:00Z, 7.3 hours before the alert went out and 75 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 854 J/kg
- Mixed-layer CIN
- -40 J/kg
- Mixed-layer LCL
- 797 m above ground
- 0-6 km bulk shear
- 58 kt
- 0-1 km storm-relative helicity
- 130 m²/s²
- 0-3 km storm-relative helicity
- 130 m²/s²
- Significant tornado parameter
- 0.5
- Supercell composite
- 2.8
The text
As transmitted.
094
WGUS54 KEWX 260717
FFWEWX
TXC137-265-271-385-261015-
/O.NEW.KEWX.FF.W.0037.231026T0717Z-231026T1015Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Austin/San Antonio TX
217 AM CDT Thu Oct 26 2023
The National Weather Service in Austin/San Antonio has issued a
* Flash Flood Warning for...
Central Edwards County in south central Texas...
Northwestern Kerr County in south central Texas...
Northern Kinney County in south central Texas...
Real County in south central Texas...
* Until 515 AM CDT.
* At 217 AM CDT, Doppler radar and automated rain gauges indicated
thunderstorms producing heavy rain across the warned area. Between
2 and 4 inches of rain have fallen over the past 3 hours, in
addition to several inches of rain during the previous 24 hours.
Additional rainfall amounts up to 2 inches are possible in the
warned area. Flash flooding is ongoing or expected to begin
shortly.
HAZARD...Life threatening flash flooding. Thunderstorms
producing flash flooding.
SOURCE...Radar and automated gauges.
IMPACT...Life threatening flash flooding of creeks and streams,
urban areas, highways, streets and underpasses.
* Some locations that will experience flash flooding include...
Camp Wood, Vance, Barksdale, Devil's Sinkhole State Natural Area,
Prade Ranch and Kickapoo Cavern State Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
In hilly terrain there are hundreds of low water crossings which are
potentially dangerous in heavy rain. Do not attempt to cross flooded
roads. Find an alternate route.
Remain alert for flooding even in locations not receiving rain.
Arroyos, streams, and rivers can become raging killer currents in a
matter of minutes, even from distant rainfall.
&&
LAT...LON 2962 10070 2991 10052 2999 10021 3029 9999
3029 9961 2983 9974 2962 9993 2962 10011
2947 10035 2942 10069
FLASH FLOOD...RADAR AND GAUGE INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE
$$
BRADY2 follow-up statements
177
WGUS74 KEWX 260908
FFSEWX
Flash Flood Statement
National Weather Service Austin/San Antonio TX
408 AM CDT Thu Oct 26 2023
TXC271-260918-
/O.CAN.KEWX.FF.W.0037.000000T0000Z-231026T1015Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Kinney TX-
408 AM CDT Thu Oct 26 2023
...FLASH FLOOD WARNING IS CANCELLED FOR NORTHERN KINNEY COUNTY...
Flooding is no longer expected to pose a threat. Please continue to
heed remaining road closures.
A Flood Watch remains in effect until 100 PM CDT Thursday for a
portion of south central Texas.
LAT...LON 2999 10021 3029 9999 3029 9968 3029 9967
3029 9965 3029 9964 3029 9961 2983 9974
2962 9993 2962 10001 2962 10002 2962 10011
2988 10018
$$
TXC137-265-385-261015-
/O.CON.KEWX.FF.W.0037.000000T0000Z-231026T1015Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Edwards TX-Kerr TX-Real TX-
408 AM CDT Thu Oct 26 2023
...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 515 AM CDT EARLY THIS
MORNING FOR EASTERN EDWARDS, NORTHWESTERN KERR AND REAL COUNTIES...
At 408 AM CDT, Doppler radar and automated rain gauges indicated
thunderstorms producing heavy rain across the warned area. Between 2
and 4 inches of rain have fallen. Additional rainfall amounts up to
1 inch are possible in the warned area. Flash flooding is ongoing or
expected to begin shortly.
HAZARD...Life threatening flash flooding. Thunderstorms producing
flash flooding.
SOURCE...Radar and automated gauges.
IMPACT...Life threatening flash flooding of creeks and streams,
urban areas, highways, streets and underpasses.
Some locations that will experience flash flooding include...
Camp Wood, Vance, Barksdale, Prade Ranch and Devil's Sinkhole
State Natural Area.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
In hilly terrain there are hundreds of low water crossings which are
potentially dangerous in heavy rain. Do not attempt to cross flooded
roads. Find an alternate route.
Remain alert for flooding even in locations not receiving rain.
Arroyos, streams, and rivers can become raging killer currents in a
matter of minutes, even from distant rainfall.
&&
LAT...LON 2999 10021 3029 9999 3029 9968 3029 9967
3029 9965 3029 9964 3029 9961 2983 9974
2962 9993 2962 10001 2962 10002 2962 10011
2988 10018
FLASH FLOOD...RADAR AND GAUGE INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE
$$
RUNYEN246
WGUS74 KEWX 261011
FFSEWX
Flash Flood Statement
National Weather Service Austin/San Antonio TX
511 AM CDT Thu Oct 26 2023
TXC137-265-385-261021-
/O.EXP.KEWX.FF.W.0037.000000T0000Z-231026T1015Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Edwards TX-Kerr TX-Real TX-
511 AM CDT Thu Oct 26 2023
...FLASH FLOOD WARNING WILL EXPIRE AT 515 AM CDT EARLY THIS MORNING
FOR EASTERN EDWARDS, NORTHWESTERN KERR AND REAL COUNTIES...
The heavy rain has ended. Flooding is no longer expected to pose a
threat. Please continue to heed remaining road closures.
A Flood Watch remains in effect until 100 PM CDT Thursday for a
portion of south central Texas.
LAT...LON 2999 10021 3029 9999 3029 9968 3029 9967
3029 9965 3029 9964 3029 9961 2983 9974
2962 9993 2962 10001 2962 10002 2962 10011
2988 10018
$$
RUNYENWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before this flash flood warning went out at Oct 26, 12:20 AM CDT, 1 hour 57 minutes earlier.
Area forecast discussion, Oct 26, 12:20 AM CDT, 1 hour 57 minutes before
Area Forecast Discussion National Weather Service Austin/San Antonio TX 1220 AM CDT Thu Oct 26 2023 ...New AVIATION... .UPDATE... Issued at 818 PM CDT Wed Oct 25 2023 Ongoing convection is behaving roughly as depicted by many of the rapid refresh models had depicted with a brief early evening round of streamer showers moving up the Hwy 281 corridor, and then a refocus of backward propagating cells into the southern Edwards Plateau late this evening. With slight boost in forecast confidence, we continue to expect the 20-30 mile wide swath of highest precipitation threat from around Uvalde NEwd to around Lake Buchanan, and more common amounts of 1-3 inches outside this area. Latest rapid refresh runs have trended eastward with the higher totals over the past 12-18 hours and shifted timing slightly later and extending into the I-35 corridor for a few hours after daybreak. Areas northeast of San Antonio, especially around Austin metro have compiled 1 to 2 inch rainfall amounts over the past three days, so it was decided that these 1-3 inch totals expanding east into that area could be enough to support localized flooding. This also factors in the high impact timing of the morning commute when some of the heaviest activity is expected there. New storm totals were generated based some CONSShort blending of models which expanded some of the higher amounts eastward. && .SHORT TERM... (Tonight through Thursday night) Issued at 239 PM CDT Wed Oct 25 2023 Moderate to heavy shower activity and isolated thunderstorms are forecast to continue affecting mainly the southern Edwards Plateau and western Hill Country for the rest of this afternoon into late tonight. For areas along and east of the I-35 corridor, isolated to scattered showers and an isolated thunderstorm or two are possible through this evening. As the night progresses, increased moisture and instability arrives across the local area with the potential of pockets of heavy downpours across the southern Edwards Plateau and Hill Country. Rainfall accumulations of 1 to 3 inches are possible with isolated 4 to 6 inches. A Flood Watch is in effect for the southern Edwards Plateau and Hill Country through 7 AM Thursday. Moderate to heavy showers and isolated thunderstorms continue on Thursday morning into mid afternoon along and east of I-35 corridor. The heaviest precipitation moves away from the I-35 corridor into the coastal plains mid to late afternoon. Dry airmass moves in from the west on Thursday afternoon with quiet weather conditions across the Rio Grande and southern Edwards Plateau. PoPs drop to about 20 percent across most areas on Thursday night, however, they come back to the 30 to 50 percent range with southerly flow in place. As far as temperatures go, lows are forecast to be in the upper 60s to mid 70s with Thursday's high in the 80s. && .LONG TERM... (Friday through Wednesday) Issued at 239 PM CDT Wed Oct 25 2023 A fairly active southwest flow aloft remains intact on Friday across the region. We will continue to see plenty of moist, southerly flow in the low-levels and with daytime heating, should see some scattered convection across the region. Although a fairly similar pattern continues into Saturday, moisture levels may ease just a bit and we will opt to show lower rain chances areawide. Temperatures for Friday and Saturday remain above normal with highs in the mid 70s to mid 80s and lows mainly in the mid 60s to mid 70s. A change in the weather is still scheduled for Sunday as a strong cold front moves in from the north. Suspect the models will continue to trend faster with the front given the magnitude of the cold air behind the boundary. With the front arriving during the early afternoon hours across the Hill Country, expect highs to be reached fairly early during the day, then a steady fall in temperatures for the afternoon and evening along with gusty north winds. The front will not impact daytime highs farther south, mainly south of the U.S. Highway 90 corridor. Highs in this region will still be above normal, with mid to upper 80s in the forecast. Behind the front, gusty north winds will spread across all areas and given the tight pressure gradient, we may certainly need a Wind Advisory. We will keep some rain chances in the forecast on Sunday as the strong front moves southward through the region. Much colder overnight lows will occur Sunday night/Monday morning with mid 30s in the Hill Country to the mid/upper 40s in the coastal plains. Highs on Monday will be some 30 degrees colder than what we expect to occur on Sunday. Highs will range from the lower 40s in the Hill Country to the lower 50s in the coastal plains under cloudy skies. We will also keep a low chance for rain in the forecast as warm air advection above the cold air near the surface kicks in. Highs may moderate slightly on Tuesday, but we will see plenty of temperatures peaking only in the 50s. Rain chances will also be on the decrease as dry air deepens in the low-levels. Continued cooler than normal temperatures expected on Wednesday with highs in the mid 50s to lower 60s. && .AVIATION... (06Z TAFS) Issued at 1220 AM CDT Thu Oct 26 2023 The main issue in the TAFs is timing of TSRAs. At 05Z a broken band of SHRAs and TSRAs was ongoing from near AQO-ECU-DRT. Eastward progression of this band may be slow through the overnight, although some isolated streamer SHRAs and TSRAs could develop out ahead across the I-35 corridor. Eventually we do expect more scattered to numerous convective activity to work into the I-35 corridor, including AUS/SAT, closer to day break and this could persist through much of the morning. We have pushed back the TSRAs at both AUS/SAT TAFs until 12Z. Additional fine tuning through amendments will likely be needed through the overnight and morning. && .PRELIMINARY POINT TEMPS/POPS... Austin Camp Mabry 82 71 82 70 / 80 30 50 40 Austin Bergstrom Intl Airport 83 72 83 70 / 80 30 50 40 New Braunfels Muni Airport 85 73 84 72 / 90 40 50 30 Burnet Muni Airport 82 72 81 70 / 60 20 50 50 Del Rio Intl Airport 87 74 87 73 / 10 20 20 60 Georgetown Muni Airport 81 72 82 70 / 80 30 60 50 Hondo Muni Airport 84 71 84 70 / 60 50 50 40 San Marcos Muni Airport 84 71 84 69 / 90 30 50 30 La Grange - Fayette Regional 82 73 84 72 / 90 30 50 20 San Antonio Intl Airport 84 73 84 72 / 80 50 50 40 Stinson Muni Airport 85 75 86 73 / 90 50 50 30 && .EWX WATCHES/WARNINGS/ADVISORIES... Flood Watch through this afternoon for Bandera-Blanco-Burnet-Comal- Edwards-Gillespie-Hays-Kendall-Kerr-Llano-Real-Travis-Williamson. && Short-Term...17 Long-Term...Platt Aviation...76
Hazardous weather outlook, Oct 25, 3:23 PM CDT, 10 hours 54 minutes before
Hazardous Weather Outlook National Weather Service Austin/San Antonio TX 323 PM CDT Wed Oct 25 2023 TXZ171>173-183>194-202>209-217>225-228-262030- Llano-Burnet-Williamson-Val Verde-Edwards-Real-Kerr-Bandera- Gillespie-Kendall-Blanco-Hays-Travis-Bastrop-Lee-Kinney-Uvalde- Medina-Bexar-Comal-Guadalupe-Caldwell-Fayette-Maverick-Zavala- Frio-Atascosa-Wilson-Karnes-Gonzales-De Witt-Lavaca-Dimmit- 323 PM CDT Wed Oct 25 2023 This Hazardous Weather Outlook is for South-Central Texas.. .DAY ONE...Tonight. A Flood Watch is in effect through Thursday morning for the Hill Country and Southern Edwards Plateau. Scattered showers and thunderstorms could produce moderate to locally heavy rainfall over portions of the northern Rio Grande, southern Edwards Plateau, and Hill Country tonight. There is a level 2 out of 4 risk for excessive rainfall leading to flooding over this region. There is also a level 3 out of 4 risk for excessive rainfall leading to flooding across western Kerr, Real, Edwards, and northern Kinney counties. 1 to 3 inches of rainfall is forecast, however isolated pockets close to 6 inches are possible. There is a level 1 out of 5 risk for severe storms through this evening across the Rio Grande, southern Edwards Plateau, and Hill Country. Hail and marginally severe wind gusts are the main severe threats. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. A Flood Watch is in effect through Thursday morning for the Hill Country and Southern Edwards Plateau. On Thursday there is a level 1 out of 4 risk for excessive rainfall producing flooding across the I-35 corridor and Coastal Plains, mainly northeast of I-37. 1/2 to 1 1/2 inches of rainfall is forecast across this area, however some isolated pockets of 2 to 4 inches could occur across the Coastal Plains. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated.
In the hours before
Special weather statement, Oct 25, 10:33 PM CDT, 3 hours 44 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
1033 PM CDT Wed Oct 25 2023
TXZ171-260415-
Llano TX-
1033 PM CDT Wed Oct 25 2023
...Strong thunderstorms will impact portions of Llano County through
1115 PM CDT...
At 1033 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Valley Spring to near Oxford. Movement was
northeast at 25 mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Kingsland, Llano, Buchanan Dam, Gainesville, Buchanan Lake Village,
Castell, Field Creek, Lone Grove, Bluffton, Valley Spring, Baby Head,
Prairie Mountain, Stolz, Oxford, Tow, and Inks Lake State Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3088 9846 3086 9842 3083 9842 3084 9839
3083 9838 3079 9843 3075 9843 3074 9837
3070 9842 3068 9840 3067 9844 3066 9844
3050 9894 3050 9896 3092 9896 3092 9845
TIME...MOT...LOC 0333Z 230DEG 22KT 3094 9882 3062 9880
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
BRADYSpecial weather statement, Oct 25, 11:08 PM CDT, 3 hours 9 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
1108 PM CDT Wed Oct 25 2023
TXZ171-172-260445-
Llano TX-Burnet TX-
1108 PM CDT Wed Oct 25 2023
...Strong thunderstorms will impact portions of northeastern Llano
and northwestern Burnet Counties through 1145 PM CDT...
At 1108 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from Chappel to near Tow to near Bluffton. Movement
was northeast at 40 mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Buchanan Dam, Buchanan Lake Village, Lake Victor, Lone Grove, Stolz,
Sunnylane, Bluffton, and Tow.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3095 9800 3067 9861 3091 9857 3092 9858
3092 9842 3094 9841 3095 9845 3096 9845
3098 9844 3101 9846 3103 9844 3103 9799
TIME...MOT...LOC 0408Z 240DEG 36KT 3106 9857 3097 9845 3077 9847
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
BRADYLocal storm report, Oct 26, 1:46 AM CDT, 31 minutes before
Preliminary Local Storm Report
National Weather Service Austin/San Antonio TX
146 AM CDT Thu Oct 26 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0144 AM Flash Flood Doss 30.45N 99.13W
10/26/2023 Gillespie TX Public
Drive Texas indicating that sections of RM
783 are closed in both directions near &
north of Doss due to flooding.
&&
AQLocal storm report, Oct 26, 1:47 AM CDT, 30 minutes before
Preliminary Local Storm Report
National Weather Service Austin/San Antonio TX
147 AM CDT Thu Oct 26 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0146 AM Flash Flood 1 E Doss 30.44N 99.11W
10/26/2023 Gillespie TX Dept of Highways
Drive Texas indicating that low water
crossings are flooded along RM 648 near and
east of Doss.
&&
AQLocal storm report, Oct 26, 1:48 AM CDT, 29 minutes before
Preliminary Local Storm Report
National Weather Service Austin/San Antonio TX
148 AM CDT Thu Oct 26 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0144 AM Flash Flood Doss 30.45N 99.13W
10/26/2023 Gillespie TX Dept of Highways
Corrects previous flash flood report from
Doss. Drive Texas indicating that sections
of RM 783 are closed in both directions near
& north of Doss due to flooding.
&&
AQLocal storm report, Oct 26, 2:05 AM CDT, 12 minutes before
Preliminary Local Storm Report
National Weather Service Austin/San Antonio TX
205 AM CDT Thu Oct 26 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1100 PM Flash Flood 7 ENE Juno 30.18N 101.01W
10/25/2023 Val Verde TX Dept of Highways
Delayed report via Drive Texas of closures
along RM 189 northeast of Juno due to
flooding. Time estimated via radar.
&&
AQThe office that day
Everything else NWS Austin/San Antonio, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 25, 9:27 PM CDT | Areal Flood Advisory | EWX | Bandera, Burnet, Gillespie, Kerr, Llano, Real | 7 hr |
| Oct 25, 9:41 PM CDT | Areal Flood Advisory | EWX | Edwards, Val Verde | 3 hr |
| Oct 25, 10:12 PM CDT | Special Weather Statement | EWX | Kinney | 48 min |
| Oct 25, 10:26 PM CDT | Flash Flood Warning | EWX | Gillespie, Llano | 9 hr |
| Oct 25, 10:33 PM CDT | Special Weather Statement | EWX | Llano | 42 min |
| Oct 25, 11:08 PM CDT | Special Weather Statement | EWX | Burnet | 37 min |
| Oct 26, 12:44 AM CDT | Areal Flood Advisory | EWX | Edwards, Kerr, Kinney, Real | 93 min |
| Oct 26, 3:12 AM CDT | River Flood Warning | EWX | Llano | 10 hr |
| Oct 26, 4:23 AM CDT | Areal Flood Advisory | EWX | Gillespie, Kerr, Llano | 3 hr |
| Oct 26, 5:23 AM CDT | Flash Flood Warning | EWX | Gillespie | 3 hr |
| Oct 26, 5:26 AM CDT | Areal Flood Advisory | EWX | Burnet, Llano | 4 hr |
| Oct 26, 6:01 AM CDT | Areal Flood Advisory | EWX | Blanco | 4 hr |
| Oct 26, 7:38 AM CDT | Areal Flood Advisory | EWX | Travis, Williamson | 3 hr |
| Oct 26, 8:06 AM CDT | Tornado Warning | EWX | Caldwell | 24 min |
| Oct 26, 8:23 AM CDT | Tornado Warning | EWX | Bastrop, Caldwell, Travis | 15 min |
| Oct 26, 8:53 AM CDT | Areal Flood Warning | EWX | Edwards, Real, Uvalde | 3 hr |
| Oct 26, 9:11 AM CDT | Tornado Warning | EWX | Comal, Hays | 15 min |
| Oct 26, 10:07 AM CDT | Areal Flood Advisory | EWX | Comal, Hays, Travis | 3 hr |
| Oct 26, 10:09 AM CDT | Flash Flood Warning | EWX | Travis, Williamson | 7 hr |
| Oct 26, 10:42 AM CDT | Severe Thunderstorm Warning | EWX | Atascosa, Bexar, Wilson | 33 min |
| Oct 26, 10:49 AM CDT | Severe Thunderstorm Warning | EWX | Bexar, Wilson | 41 min |
| Oct 26, 11:03 AM CDT | Tornado Warning | EWX | Caldwell, Hays | 27 min |
| Oct 26, 11:34 AM CDT | Areal Flood Advisory | EWX | Atascosa, Bexar, Guadalupe, Wilson | 5 hr |
| Oct 26, 11:51 AM CDT | Tornado Warning | EWX | Wilson | 24 min |
| Oct 26, 12:24 PM CDT | Special Weather Statement | EWX | Guadalupe | 36 min |
| Oct 26, 12:47 PM CDT | Areal Flood Advisory | EWX | Bastrop, Bexar, Caldwell, Comal, Guadalupe, Hays and 4 more | 7 hr |
| Oct 26, 12:52 PM CDT | Flash Flood Warning | EWX | Hays, Travis | 3 hr |
| Oct 26, 2:09 PM CDT | Areal Flood Warning | EWX | Edwards, Real, Uvalde | 6 hr |
| Oct 26, 3:01 PM CDT | River Flood Warning | EWX | Uvalde | 6 hr |
| Oct 26, 3:09 PM CDT | Areal Flood Advisory | EWX | Bastrop, DeWitt, Fayette, Gonzales, Lee | 3 hr |
| Oct 26, 3:31 PM CDT | Areal Flood Advisory | EWX | Fayette, Gonzales, Lavaca | 3 hr |
| Oct 26, 4:45 PM CDT | Areal Flood Advisory | EWX | Fayette | 3 hr |
Nearby
Flash Flood Warnings in Texas, 2023Every flash flood warning in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.